# SDR UIEA2020081741772

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,052 hours, 18,092 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 734284F
- Part serial: 5978
- Condition: Faulted
- Location: Right
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R AC BUS OFF EICAS MSG AT TOUCHDOWN PERFORMED BPCU BITE TEST IAW FIM 24-20 FT 801. FOUND RH GCU AT FAULT, REPLACED GCU IAW AMM 24-22-02. BITE TEST NO FAULTS. ENG RUN CKS GOOD IAW AMM 71-00-00.
